# SDR AALA202309274030

- Difficulty date: September 21, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 11,527 hours, 4,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT BREAK ASSEMBLY LOCATED AT BS 540 AND BL 0. REPLACED BREAK ASSEMBLY PER AARD: 51-00-05-1 AND DWG 143A0060
